How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Sohaib Your Own Question
Dr. Sohaib
Dr. Sohaib, Doctor
Category: Medical
Satisfied Customers: 5881
Experience:  MBBS, FCPS Experienced in all Medical Specialities
28277873
Type Your Medical Question Here...
Dr. Sohaib is online now

Im having bleeding n areas (not alot of blood) but im

This answer was rated:

im having bleeding n areas (not alot of blood) but im concerned
JA: The Doctor can help. To begin, how long have you had the bleeding? Have you used any medication for it?
Customer: its only when i am intimate and i havent taken medication
JA: Thanks for that. Have you seen a doctor about the bleeding?
Customer: due to corona virus i cant but i have spoken to a doctor
JA: Thank you so much for your answers. Finally, is there anything else in your medical history the Doctor should know?
Customer: my mum has diabeties

Hello and thank you for the question.
I am Dr. Sohaib, a practicing Board Certified Consultant with over 15 years of experience and I will do my best to help you today.
Let me review your question for a minute and I will get back to you.

Are you concerned about vaginal bleeding after sexual intercourse?

Customer: replied 1 year ago.
its also during masterbation too
Customer: replied 1 year ago.
i am currently on contreception so i haven't had a period

Thank you.

Honestly, this is not uncommon to have some vaginal spotting/bleeding after the sexual intercourse, and this happens due to minimal trauma to the very sensitive lining of the female genital tract.

The trauma can be due to friction, inadequate lubrication or if the encounter is intense.

It should settle down with in few days after the encounter and abstinence.

But in case, if this has been happening repeatedly, then other factors need to be looked for.

Some times, a polyp (a benign growth) in the vagina could be the source, and this can be removed once identified by your doctor on a clinical exam.

This is in general not a serious problem. Just hold on for another few weeks till the COVID-19 issue is resolved.

After that you can book an appointment with your OB doctor for a clinical exam and further management.

Until then, try to use an adequate lubrication; and make it out gently. It will help.

Was it helpful?

Customer: replied 1 year ago.
ok thank you so much for your help, but could m contreception pill effect it in anyway like a periodt needing to be due ?

Actually the only way contraceptive pills can affect is in a way that they can make your cervix more congested and this predisposes it to bleed minimally with trauma during sex.

Customer: replied 1 year ago.
ok, ill wait a few weeks and talk to my gp. thank you so much dr sohaib you've been a great help

Stay relaxed, this is nothing serious.

Good luck and my sincere wishes for your good health.

Please do not forget to Click and Give 5 Star Rating (at the top right of screen) to my service as this is the only way I get credit for my time and expertise on your question. Bonus Always helpful.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Kindest Regards.

Dr. Sohaib and other Medical Specialists are ready to help you